# SDR SWIA202158150

- Difficulty date: May 5, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N829SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15452
- Aircraft time: 4,478 hours, 3,404 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 630745 : TRANSFERRED FROM CAMP 22739804. DAMAGE ON TOP OF L SIDE FUSELAGE ABOVE APU COMPARTMENT ZONE 361.  THE DAMAGE IS 1.5" L X 1.0"W AND IS LOCATED APPROXIMATELY 1" FORWARD OF FRAME 4 DATUM AND 1" BELOW THE RUDDER FAIRING LHS. THE SKIN THICKNESS AT DAMAGE LOCATION IS .045"     (FILED CLOSED)     REPAIRED DAMAGE TO TAILCONE UPPER SKIN BETWEEN FAME 3 AND FRAME 4 DATUMS, LH, APPROXIMATELY 1" BELOW RUDDER FAIRING CHANNEL IN REFERENCE TO REO 690-53-84-031, REV--, DATED 2021-05-11. COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED M-337.
